Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Youssfi, A. and Benkirane, A. and El Moumni, M. (2014) Existence result for strongly nonlinear elliptic unilateral problems with L1-data. Complex Variables and Elliptic Equations, 59 (4). pp. 447-461.

Bennouna, J. and Hammoumi, M. and Youssfi, A. (2014) On L∞-regularity result for some degenerate nonlinear elliptic equations. Annales Academiae Scientiarum Fennicae Mathematica, 39 (1). pp. 873-886.

Youssfi, A. and Azroul, E. and Hjiaj, H. (2014) On nonlinear elliptic equations with Hardy potential and L1-data. Monatshefte fur Mathematik, 173 (1). pp. 107-129.

Youssfi, A. and Benkirane, A. and El Moumni, M. (2013) Bounded solutions of unilateral problems for strongly nonlinear equations in Orlicz spaces. Electronic Journal of Qualitative Theory of Differential Equations.

This list was generated on Mon Jan 18 05:53:44 2021 CET.